A splitting theorem for linear polycyclic groups.

Abels, Herbert; Alperin, Roger C.

The New York Journal of Mathematics [electronic only] (2009)

  • Volume: 15, page 211-217
  • ISSN: 1076-9803

How to cite

top

Abels, Herbert, and Alperin, Roger C.. "A splitting theorem for linear polycyclic groups.." The New York Journal of Mathematics [electronic only] 15 (2009): 211-217. <http://eudml.org/doc/130910>.

@article{Abels2009,
author = {Abels, Herbert, Alperin, Roger C.},
journal = {The New York Journal of Mathematics [electronic only]},
keywords = {polycyclic groups; linear groups; arithmetic groups},
language = {eng},
pages = {211-217},
publisher = {University at Albany, Deptartment of Mathematics and Statistics},
title = {A splitting theorem for linear polycyclic groups.},
url = {http://eudml.org/doc/130910},
volume = {15},
year = {2009},
}

TY - JOUR
AU - Abels, Herbert
AU - Alperin, Roger C.
TI - A splitting theorem for linear polycyclic groups.
JO - The New York Journal of Mathematics [electronic only]
PY - 2009
PB - University at Albany, Deptartment of Mathematics and Statistics
VL - 15
SP - 211
EP - 217
LA - eng
KW - polycyclic groups; linear groups; arithmetic groups
UR - http://eudml.org/doc/130910
ER -

NotesEmbed ?

top

You must be logged in to post comments.